# SDR C2XA06TY030

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 9,442 hours, 5,093 cycles
- Engine: Allsn AE3007A
- Engine time: 7,632 hours, 4,084 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 3904S61360
- Condition: Worn
- Location: Nr 2 Engine
- Component: Engine, Rroyce
- Component part number: AE3007A1E
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TYS, DURING A SCHEDULED TEST FLIGHT FOR POST C-CHECK EVALUATION, LAV SMOKE EICAS MESSAGE CAME ON IN FLIGHT AT 10000 MSL, DECLARED EMERGENCY LANDING, ORDER NOTED IN AFT CABIN.  MAINTENANCE REMOVED AND REPLACED THE O-RING ON THE ZERO CARBIN SEAL ON NR 2 ENGINE, OPS AND LEAK CHECKED GOOD IAW AE3007A SERIES MM 72-25-25, COMPLIED WITH ANOTHER TEST FLIGHT, TEST FLIGHT SATISFACTORY.
